# SDR MALA010430

- Difficulty date: April 28, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 447
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL STEERING INOP.  RETURN TO GATE.  MAINTENANCE REPLACED GROUND HANDLING SWITCH, 12GD RELAY, SERVO MOTOR, SWITCH 5GH AND SWITCH 3GH.  ALL CHECKS GOOD.
